Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had fever ache and pains, given curam duo. Having rash on palms and feet with sore throat. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 262 Questions
Had fever ache and pains, thought getting flew went to doctor was givenCuram Duo 500/125 by Sandoz Splotchy rash some blisters in lines itchy at first but not now these only on palms and bottoms of the feet. Still has saw throat and been on antibiotics. For. 4 Days rash is settling down as you can see from photos but would like to know the cause as around Children.
Posted Thu, 27 Jun 2013 in Skin Hair and Nails
Answered by Dr. Balaji Chinnasami 59 minutes later
Thanks for your query to Healthcare magic.
From what you describe it is probably a viral exanthematous illness , since the problem is getting better, it is self limiting illness, only if there is any worsening of symptoms, please get a follow up with your doctor. blood tests may be needed to confirm diagnosis. viral exanthematous illness are usually infectious, it is better to avoid too much close contact with your children until you become better.

Dont worry, you will become better. im happy to answer any further queries.

Take care,
Dr. Balaji Chinnasami, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor